Ask an expert
Question

30 Mar 2007

Extremely Dry hair after medical treatme
i was incorrectley treated for lukemia in my late teens, and therefater had a liitle hair growing on my back.. Ever since then the hair on my head has gone extremely dry almost like grassy with times.. i am aware that the mediaction might have caused this, as on neither my parents sides of my family have hair that ls so out of control.. (I look just like my dad.) Doctors keep suggesting different shampoos etc, but this problem I am assured come from within.. My sclap hurts when i brush my hair.. Could you please advice me to a specialist that could do blood test or test my hair to try and find the problem.. Thank you
Answer 366 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Jo Anne
Ask your GP to check your thyroidhormone and cortisol levels. If that is normal, he may need to refer you to a dermatologist as you may have a kind of eczema.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20029 votes
Vote